# SDR AALA20071636

- Difficulty date: August 28, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEATS 20AB INOPERATIVE.  SECURED LOOSE CONNECTOR FOR EMERGENCY LIGHT AT SEATS 20AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
